# SDR SWAA2022020490017

- Difficulty date: November 29, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOORBOARD 221BF AFT O/B CORNER TAB IS CRACKED THREW LOWER SIDE OF BOARD / PREPPED;CLEANED AND REPAIRED CRACKED FACESHEET/CORE UPPER AND LOWER SURFACE AT AFT O/B EDGE IAW B737 SRM 53-00-50-2R-6; PAR 3(A-G1;H1;I1;J-K1;L1;M1) REV 63.
